# SDR A6WA200100071

- Difficulty date: December 26, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N329PH
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 15,842 hours, 20,205 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ODOR FROM PILOTS VENT, CAME AFTER START FROM NR 1 ENGINE.  MAINTENANCE RAN NR 1 ENGINE AND PACKS, NO ODOR NOTED.  OPS CHECK GOOD.
